# SDR ASOA04815

- Difficulty date: October 23, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3167013
- Condition: Cracked
- Location: Pax Door
- Component: Door
- Component part number: CC67038601965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE BOTTOM STEP ON THE PASSENGER DOOR NEXT TO THE ATTACH LINK WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
